Input Classes for Identifiability of Bilinear Systems

Eduardo D. Sontag, Yuan Wang, Alexandre Megretski. Input Classes for Identifiability of Bilinear Systems. IEEE Trans. Automat. Contr., 54(2):195-207, 2009. [doi]

@article{SontagWM09,
  title = {Input Classes for Identifiability of Bilinear Systems},
  author = {Eduardo D. Sontag and Yuan Wang and Alexandre Megretski},
  year = {2009},
  doi = {10.1109/TAC.2008.2006927},
  url = {http://dx.doi.org/10.1109/TAC.2008.2006927},
  researchr = {https://researchr.org/publication/SontagWM09},
  cites = {0},
  citedby = {0},
  journal = {IEEE Trans. Automat. Contr.},
  volume = {54},
  number = {2},
  pages = {195-207},
}